# SDR YENA2025012700108

- Difficulty date: January 25, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 02063
- Aircraft time: 80,369 hours, 29,057 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

FLT#2390, SJU-EWR. (AIRCRAFT PERFORMED AN AIR TURN BACK TO SJU) 'CLIMBING ABOVE 30,000 HAD ENG 1 STALL. EPR ROLLBACK, ENG STALL ECAM ENGINE RECOVERED WITHOUT REDUCING THRUST. WE HAD ENGINE STALL 4 MORE TIMES INFLIGHT; REPAIR ELEC CONNECTOR ON VSV ACT REF LP 4219549-2 REPLACED CORE SERVICE HARNESS ON ENG 1 REF LP 4229403-1 (REMOVED AND REPLACED FIRE DETECTION A CABIN SERVICE NACELLE TEMPERATURE HARNESS IAW AMM V2500 CMM 71-52-41 FOUND TEST PASSED IAW AMM 26-12-00 REF AMM LP 4229405-1 FOR OPS ) AND LP 4229403-2 (RE INSTALLED BLEED PRESSURE VALVE PRV 1 RESECURED PRESSURE INDICATING TUBE TO VALVE IAW AMM 36-11-52 REF ITEM 4229405-1 (PERFORMED 1 ENG NORMAL AUTOMATIC STSRT PROCEDURE AT IDLE OPS CK NORMAL REF AMM  71-00-00-710-043 ) FOR OPS CHECK ) ALL LEAK CHECK AND OPS CHECK GOOD REF 71-52-41-V2500 CMM AMM 26-12-00.
